Journal of Nonlinear Mathematical Physics

Volume 16, Issue Supplement 1, March 2013, Pages 27 - 42

Applications of Solvable Structures to the Nonlocal Symmetry-Reduction of Odes

Authors
Diego Catalano Ferraioli
Dipartimento di Matematica, Università di Milano, via Saldini 50, I-20133 Milano, Italy
Mathematical Institute, Silesian University in Opava, Na Rybnicku 1, 746 01 Opava, Czech Republic, diego.catalano@unimi.it
Paola Morando
Dipartimento di Ingegneria Agraria, Università di Milano, via Celoria 2, I-20133 Milano, Italy, paola.morando@unimi.it
Received 17 July 2009, Accepted 28 September 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000303How to use a DOI?
Keywords
Solvable structures, nonlocal symmetries, covering, ordinary differential equations, reduction
Abstract

An application of solvable structures to the reduction of ODEs with a lack of local symmetries is given. Solvable structures considered here are all defined in a nonlocal extension, or covering space, of a given ODE. Examples of the reduction procedure are provided.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - Supplement 1
Pages
27 - 42
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000303How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Diego Catalano Ferraioli
AU  - Paola Morando
PY  - 2021
DA  - 2021/01
TI  - Applications of Solvable Structures to the Nonlocal Symmetry-Reduction of Odes
JO  - Journal of Nonlinear Mathematical Physics
SP  - 27
EP  - 42
VL  - 16
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000303
DO  - https://doi.org/10.1142/S1402925109000303
ID  - Ferraioli2021
ER  -